# SDR AALA201607259012

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gimbal Joint
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR MECHANISM HAS EXCESSIVE PLAY (FORE AND AFT). REPLACED L2 DOOR GIRT BAR MECHANISM GIMBAL PER CMM 52-11-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
